# SDR DXTA200601231

- Difficulty date: February 2, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N893QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258393
- Aircraft time: 6,014 hours, 4,352 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Lever
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING GEAR RETRACTION, HAD 3 RED LIGHTS ILLUMINATED AND TWO MAIN GEAR GREEN LIGHTS ILLUMINATED.  GEAR DOWN EXTENDED NORMALLY AND 3 GREEN LIGHTS (M2B).  FOUND AUX HYD PUMP LEVER UP DOWN BY THE PILOT'S RIGHT FOOT AND THE AUX HYD LEVER PULLED UP A LITTLE WHICH WOULD NOT GO ALL THE WAY DOWN DUE TO THE PUMP LEVER BEING UP PUSHED PUMP LEVER DOWN AND THEN PUSHED AUX HYD LEVER DOWN ALSO, SWUNG GEAR AND OPS CHECKED SEVERAL TIMES.  OPS CHECKED GOOD.
